Jump to content

PubMed RSS Feed - - Minocycline-induced hyperpigmentation.


rss

Recommended Posts

Related Articles

Minocycline-induced hyperpigmentation.

J Community Hosp Intern Med Perspect. 2014;4

Authors: Fiscus V, Hankinson A, Alweis R

Abstract
A 62-year-old male with a long history of rosacea, which was well controlled on minocycline, presented to his primary care physician for routine examination. Physical examination was noted for non-palpable, non-pruritic blue patches of hyperpigmentation on the medial aspects of his lower extremities bilaterally. Recognition and management of the findings are discussed.

PMID: 25147636 [PubMed]

http://www.ncbi.nlm.nih.gov/pubmed/25147636?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...